# SDR AALA20030424

- Difficulty date: April 8, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N39364
- Make and model: Boeing 767323
- Aircraft serial: 24045
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS BY 1L AND 1R DOOR INOPERATIVE.  SECURED EMERGENCY EXIT LIGHTS CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
